# SDR GAIA02164OP

- Difficulty date: December 6, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H10101534
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 272 - LAX-FWA - DURING LANDING APPROACH TO FWA, WHEN LANDING GEAR SELECTOR LEVER WAS MOVED TO THE DOWN POSITION, THE NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  THE GEAR WAS RECYCLED AND A VISUAL CHECK WAS MADE THROUGH THE NOSE GEAR VIEW PORT.  ALL THREE DOWN AND LOCKED LIGHTS ILLUMINATED DURING MANEUVERING TO LAND.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE NOSE GEAR EXTENSION/RETRACTION SWITCH AND NOSE GEAR POSITION WARNING SWITCH.  LANDING GEAR RETRACTION CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
